Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Wants to enhance height. Will step up help?

hi doctor s i am XXXXX and my age is running 21 and my height is 5 2 only first i want to know it is possible to grow height????? and i have problem with my height and i want grow my height and be a taller than this so please suggest me what should i do actually i want buy step up but i don t know it will work or not now i am in XXXX so i request you to suggest me with best answer
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

Do understand, height is related with growth of bone. Not muscle growth. Bone growth stops around the age of 22 and that is it. After the growth has stopped, there is no miracle cure to increase a human being's height except in the case of Marfan Syndrome.
Therefore please understand this and don't loose money to quacks.
Try some height increasing exercises and sleep straight. Might help a little.
Good luck.
Answered: Mon, 5 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor